Alert archive / Montana / Tornado Warnings in 2015

Tornado Warning 4, NWS Billings, MT

June 19, 2015Carter County, Montana

NWS Billings, MT issued this tornado warning at Jun 19, 2015, 6:23 PM MDT for Carter County, Montana. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2015, 6:23 PM MDT (00:23 UTC)
Expired
Jun 19, 2015, 7:00 PM MDT
In force
37 min
Issued by
NWS Billings, MT
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

County Carter County, MT

The radar

The Rapid City radar (KUDX), 168 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:50 PM MDTHAIL 2.751 Sse Alzada, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:51 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 0.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1998 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1644 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WFUS55 KBYZ 200023
TORBYZ
MTC011-200100-
/O.NEW.KBYZ.TO.W.0004.150620T0023Z-150620T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
623 PM MDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CARTER COUNTY IN SOUTHEASTERN MONTANA...

* UNTIL 700 PM MDT
    
* AT 623 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES NORTHWEST OF ALZADA...OR 44 MILES
  NORTHWEST OF BELLE FOURCHE...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  ALZADA AND ALBION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4500 10460 4508 10476 4538 10451 4527 10404
      4500 10404
TIME...MOT...LOC 0023Z 310DEG 37KT 4510 10452 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

CHAMBERS
2 follow-up statements
410 
WWUS55 KBYZ 200041
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
641 PM MDT FRI JUN 19 2015

MTC011-200100-
/O.CON.KBYZ.TO.W.0004.000000T0000Z-150620T0100Z/
CARTER MT-
641 PM MDT FRI JUN 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
SOUTHEASTERN CARTER COUNTY...
    
AT 640 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR ALZADA...OR 36 MILES NORTHWEST OF BELLE FOURCHE... 
MOVING SOUTHEAST AT 40 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ALZADA AND ALBION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4500 10460 4510 10460 4527 10436 4520 10404
      4500 10404
TIME...MOT...LOC 0040Z 302DEG 38KT 4503 10440 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

CHAMBERS
002 
WWUS55 KBYZ 200104
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
704 PM MDT FRI JUN 19 2015

MTC011-200113-
/O.EXP.KBYZ.TO.W.0004.000000T0000Z-150620T0100Z/
CARTER MT-
704 PM MDT FRI JUN 19 2015

...THE TORNADO WARNING FOR SOUTHEASTERN CARTER COUNTY HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL 
HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM OVER FAR SOUTHERN 
CARTER COUNTY THROUGH 730 PM MDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
MONTANA.

LAT...LON 4500 10460 4510 10460 4527 10436 4520 10404
      4500 10404
TIME...MOT...LOC 0101Z 310DEG 37KT 4503 10440 

$$

CHAMBERS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:16 PM MDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 19, 3:16 PM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
316 PM MDT FRI JUN 19 2015

.SHORT TERM...VALID FOR SAT AND SUN...

SEVERE THUNDERSTORMS HAVE DEVELOPED DURING THE PAST HOUR AND WILL
CONTINUE TO DEVELOP ACROSS OUR ENTIRE FORECAST AREA BUT ESPECIALLY
AREAS EAST OF BILLINGS. AGAIN...NOT EVERY LOCATION WILL SEE A
THUNDERSTORM BUT THOSE THAT DO MAY SEE LARGE HAIL...DAMAGING WINDS
AND TORRENTIAL RAINFALL. BETTER DYNAMICS ARE IN PLACE TODAY AND
LITTLE TO NO CAP EXISTS.

A STRONG JET COMBINED WITH AN UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE FORECAST AREA THIS AFTERNOON INTO THIS EVENING.
ENSEMBLE MODELS CONTINUE TO INDICATE STORM INITIATION ANYTIME NOW
WEST OF BILLINGS WITH MOVEMENT TO THE EAST INTO THE BILLINGS AREA
BY MID TO LATE AFTERNOON. AS THE STORMS MOVE EAST OF
BILLINGS...THEY ARE EXPECTED TO QUICKLY DEVELOP INTO A SQUALL LINE
OR POSSIBLE DERECHO WHICH WOULD RESULT IN VERY DAMAGING WINDS. THE
LINE OF STORMS IS THEN EXPECTED TO MOVE QUICKLY ACROSS OUR EASTERN
ZONES AND COULD BE OUT OF OUR FORECAST AREA BY MID EVENING. SHEAR
PROFILES ARE FAVORABLE FOR AN ISOLATED TORNADO AT THE ONSET OF THE
CONVECTION SO WE ARE MONITORING THIS CLOSELY. THE STRONG TO SEVERE
ACTIVITY SHOULD BE OUT OF OUR AREA BY LATE EVENING WITH JUST SOME
LINGERING SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM FOR THE
REMAINDER OF THE NIGHT.

SATURDAY & SUNDAY...THE FLOW WILL BECOME MORE ZONAL SATURDAY WITH
SOME WEAK RIDGING ON SUNDAY. HOWEVER...A FEW WEAK DISTURBANCES
WILL MOVE ACROSS THE AREA BOTH DAYS RESULTING IN A SLIGHT CHANCE
FOR A THUNDERSTORM. AT THIS TIME...THE INSTABILITY LOOKS WEAKER
THAN WHAT WE HAVE SEEN THE PAST SEVERAL DAYS...SO AT THIS
TIME...THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. HOOLEY

.LONG TERM...VALID FOR MON...TUE...WED...THU...FRI...

ONCE AGAIN...THE ENSEMBLES SHOWED DECENT AGREEMENT THROUGH MUCH
OF THE EXTENDED PERIOD. THE DETERMINISTIC GFS AND ECMWF WERE IN
GOOD AGREEMENT WITH THE OVERALL PATTERN UNTIL FRI...BUT DIFFERED
ON PATTERN DETAILS. THUS ONLY MADE A FEW POP ADJUSTMENTS.

THERE WILL BE WEAK UPPER RIDGING WITH ENERGY MOVING THROUGH THE
FLOW MON THROUGH TUE. PRECIPITABLE WATERS WILL BE NEAR AN INCH
OVER EASTERN AREAS DUE TO LOW-LEVEL SE FLOW. KEPT THE HIGHEST POPS
OVER THE AREA ON TUE. SHORTWAVE CROSSES MT TUE NIGHT AND
WED...AND PRECIPITABLE WATERS REMAIN NEAR AN INCH OVER THE
E...WHICH SUPPORTED POPS DURING THESE PERIODS. UPPER RIDGING WILL
PROVIDE A DRIER PERIOD WED NIGHT AND THU. ON FRI...THE ECMWF
CONTINUES TO BUILD A RIDGE OVER THE AREA WHILE GFS GOES NW ALOFT.
POPS LOOKED REASONABLE.

TEMPERATURES WILL BE IN THE 80S THROUGH THE PERIOD. NONE OF THE
DAYS LOOKED PARTICULARLY FAVORABLE FOR WIDESPREAD SEVERE WEATHER.
ARTHUR
&&

.AVIATION...

THUNDERSTORMS ARE EXPECTED TO DEVELOP AROUND KLVM AROUND
19Z...THEN SPREAD E TO AROUND KBIL BY 20Z. STORMS WILL CONTINUE TO
DEVELOP AND REACH KMLS AND KSHR AROUND 22Z. SEVERE WEATHER IS
POSSIBLE WITH THE STORMS WITH WINDS GREATER THAN 50 KT...LARGE
HAIL AND HEAVY RAINFALL. CONDITIONS IN THE THUNDERSTORMS WILL
RANGE FROM MVFR TO LIFR...WITH THE LOWEST CONDITIONS E OF KBIL AND
KSHR. THE GREATEST THREAT OF SEVERE WEATHER WILL BE FROM KBIL E.
SEVERE WEATHER WILL TAPER OFF ACROSS THE AREA FROM W TO E BETWEEN
01Z AND 04Z. ISOLATED THUNDERSTORMS WILL CONTINUE E AND S OF KBIL
OVERNIGHT WITH MVFR/IFR CONDITIONS. AREAS OF MOUNTAIN OBSCURATION
WILL DECREASE OVERNIGHT. VFR WILL PREVAIL OVER THE AREA SAT
MORNING. ARTHUR
&&

.PRELIMINARY POINT TEMP/POPS...

    SAT     SUN     MON     TUE     WED     THU     FRI
-----------------------------------------------------------
BIL 056/078 055/080 055/083 057/083 059/084 059/088 062/087
    32/T    21/B    12/T    23/T    32/T    21/B    11/B
LVM 047/078 045/080 048/082 051/083 052/084 052/088 054/087
    22/T    21/B    22/T    23/T    32/T    21/U    11/U
HDN 054/081 054/080 055/085 057/085 059/085 060/090 061/089
    42/T    21/B    12/T    23/T    33/T    21/B    11/B
MLS 057/082 055/081 055/080 057/081 059/083 060/085 061/086
    61/B    21/B    12/T    33/T    33/T    22/T    22/T
4BQ 056/079 056/079 054/081 056/081 059/083 060/086 061/086
    61/B    21/B    23/T    33/T    33/T    32/T    22/T
BHK 056/080 051/081 051/077 054/078 058/080 057/082 058/082
    81/B    22/T    22/T    33/T    44/T    32/T    22/T
SHR 054/076 050/080 051/083 053/081 055/081 055/085 056/085
    42/T    21/B    12/T    23/T    32/T    21/B    11/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...TORNADO WATCH 314 IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
      ZONES 29>39-56>58-66-67.
WY...TORNADO WATCH 314 IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
      ZONES 98-99.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jun 19, 3:21 PM MDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
321 PM MDT FRI JUN 19 2015

MTZ028>042-056>058-063>068-WYZ098-099-202130-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS-
321 PM MDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME
STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL...DAMAGING WINDS AND
HEAVY RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE FROM
YELLOWSTONE COUNTY EAST TO THE DAKOTA BORDERS THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 19, 5:26 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
526 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       BROADUS                 45.44N 105.41W
06/19/2015  M1.46 INCH       POWDER RIVER       MT   CO-OP OBSERVER

&&

LD
Special weather statement, Jun 19, 5:36 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
536 PM MDT FRI JUN 19 2015

MTZ036-058-200000-
SOUTHERN ROSEBUD MT-POWDER RIVER MT-
536 PM MDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 536 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF ASHLAND...OR 31 MILES SOUTHEAST OF COLSTRIP...MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4539 10642 4554 10645 4572 10609 4538 10591
TIME...MOT...LOC 2336Z 247DEG 24KT 4547 10634

CHAMBERS
Local storm report, Jun 19, 5:48 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
548 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     4 SW BILLINGS           45.74N 108.55W
06/19/2015                   YELLOWSTONE        MT   COCORAHS

            MULTIPLE POWER LINES DOWN. FENCE AND SIDING DAMAGE.

0440 PM     HAIL             4 SW BILLINGS           45.82N 108.40W
06/19/2015  M0.25 INCH       YELLOWSTONE        MT   PUBLIC

0523 PM     FLASH FLOOD      4 SW BILLINGS           45.74N 108.59W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            STREETS IN AREA ARE FLOODED.

0539 PM     HAIL             GARRYOWEN               45.53N 107.42W
06/19/2015  M1.75 INCH       BIG HORN           MT   PUBLIC

            GOLF BALL HAIL IN GARY OWEN

&&

LD
Local storm report, Jun 19, 5:51 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
551 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     3 SW BILLINGS           45.75N 108.58W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            PUBLIC REPORTED SEMI-TRUCK TIPPED OVER. THEY ALSO
            REPORTED A CRANE WAS TIPPED OVER DUE TO THUNDERSTORMS
            WINDS.

&&

WD
Special weather statement, Jun 19, 6:02 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
602 PM MDT FRI JUN 19 2015

MTZ036-058-200030-
SOUTHERN ROSEBUD MT-POWDER RIVER MT-
602 PM MDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 601 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF ASHLAND...AND A SECOND STORM 5 MILES
EAST OF BIRNEY...BOTH MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SONNETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4529 10642 4549 10644 4578 10570 4526 10539
TIME...MOT...LOC 0001Z 252DEG 44KT 4552 10606

CHAMBERS
Local storm report, Jun 19, 6:09 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
609 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 N HAMMOND             45.25N 104.92W
06/19/2015  M4.25 INCH       CARTER             MT   PUBLIC

            PUBLIC REPORTED SOFTBALL HAIL 2 MILES NORTH OF HAMMOND ON
            CROW CREEK RD.

&&

LD

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:01 PM MDTSevere Thunderstorm WarningBYZBig Horn, Rosebud44 min
Jun 19, 6:02 PM MDTSpecial Weather StatementBYZPowder River28 min
Jun 19, 6:26 PM MDTSpecial Weather StatementBYZPowder River64 min
Jun 19, 6:33 PM MDTSevere Thunderstorm WarningBYZPowder River57 min
Jun 19, 6:38 PM MDTSpecial Weather StatementBYZFallon67 min
Jun 19, 6:44 PM MDTSevere Thunderstorm WarningBYZRosebud21 min
Jun 19, 6:49 PM MDTSevere Thunderstorm WarningBYZCarter, Fallon56 min
Jun 19, 7:01 PM MDTSevere Thunderstorm WarningBYZCarter, Powder River29 min
Jun 19, 7:16 PM MDTFlash Flood WarningBYZCarter, Powder River5 hr
Jun 19, 7:20 PM MDTSevere Thunderstorm WarningBYZCarter, Powder River55 min
Jun 19, 8:13 PM MDTSevere Thunderstorm WarningBYZCarter24 min

Nearby

Tornado Warnings in Montana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.